| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/04/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause : mlc-55 user had an inaccurate reference: competitor's meter: the end user is comparing results obtained from trividia's bgm system to the results from a competitor's bgm system.Test strip (b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 207, 228 and 225 mg/dl.The customer's expected fasting blood glucose test result range is 100-120 mg/dl.Customer stated the truemetrix meter is reading 70 points higher than his doctor's handheld meter; actual meter to meter comparison results were not provided.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The customer stated he is storing his meter and test strips in a medical bag which he takes with him when he leaves the house.The test strip lot manufacturer's expiration date is 01/13/2019 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: (b)(6).